RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 9  


Stabilization of solutions of quasilinear second order parabolic equations in domains with non-compact boundaries
R. Kh. Karimov, L. M. Kozhevnikova
3
Bifurcation diagram and the discriminant of a spectral curve of integrable systems on Lie algebras
A. Yu. Konyaev
27
Equiconvergence of eigenfunction expansions for Sturm-Liouville operators with a distributional potential
I. V. Sadovnichaya
61
Splitting fields and general differential Galois theory
D. V. Trushin
77
Plancherel-Rotach type asymptotics for solutions of linear recurrence relations with rational coefficients
D. N. Tulyakov
111
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019